On Luzin spaces
Matematičeskij sbornik, Tome 153 (1980) no. 3, pp. 453-464
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
ZFC, separable complete metric spaces without isolated points, dense Luzin subspace, nondiscrete topological group, Suslin conditions, Baire property, pi-weight, dense Luzin subgroup, forcing
@article{MS_1980__153_3_a5,
author = {{\CYRV}.{\CYRI}. {\CYRM}{\cyra}{\cyrl}{\cyrery}{\cyrh}{\cyri}{\cyrn}},
title = {On {Luzin} spaces},
journal = {Matemati\v{c}eskij sbornik},
pages = {453--464},
year = {1980},
volume = {153},
number = {3},
zbl = {0468.54003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS_1980__153_3_a5/}
}
В.И. Малыхин. On Luzin spaces. Matematičeskij sbornik, Tome 153 (1980) no. 3, pp. 453-464. http://geodesic.mathdoc.fr/item/MS_1980__153_3_a5/